# SDR IPXA2016070905600

- Difficulty date: June 17, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 31,549 hours, 15,186 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005187A
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, LEFT WING NR 4 SLAT UPPER SURFACE DENTED.  REPAIRED THE DENT IAW EA 757-5743-27-A2225 REV-.
